Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Elimination and recursions in the scattering equations

Full text
Cardona, Carlos [1] ; Kalousios, Chrysostomos [2]
Total Authors: 2
[1] Natl Tsing Hua Univ, Natl Ctr Theoret Sci, Div Phys, Hsinchu 30013 - Taiwan
[2] Univ Estadual Paulista, UNESP, Inst Fis Teor, ICTP South Amer Inst Fundamental Res, R Dr Bento T Ferraz 271 Bl 2, BR-01140070 Sao Paulo, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Physics Letters B; v. 756, p. 180-187, MAY 10 2016.
Web of Science Citations: 28

We use the elimination theory to explicitly construct the (n - 3)! order polynomial in one of the variables of the scattering equations. The answer can be given either in terms of a determinant of Sylvester type of dimension (n - 3)! or a determinant of Bezout type of dimension (n - 4)!. We present a recursive formula for the Sylvester determinant. Expansion of the determinants yields expressions in terms of Plucker coordinates. Elimination of the rest of the variables of the scattering equations is also presented. (C) 2016 The Authors. Published by Elsevier B.V. This is an open access article under the CC BY license. (AU)

FAPESP's process: 11/11973-4 - ICTP South American Institute for Fundamental Research: a regional center for theoretical physics
Grantee:Nathan Jacob Berkovits
Support type: Research Projects - Thematic Grants